# SDR SWIA200516078

- Difficulty date: December 27, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 4,920 hours, 3,148 cycles
- Engine: Ge CF348C1
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM WILL NOT TURN LWD.  REPLACED AILERON TRIM CONTROL PANEL IAW CRJ AMM CHAP 27-12-00.  OPERATIONAL CHECK GOOD.
